# SDR SWAA2023090787227

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL CORRODED NEAR LAV MOUNT FITTING AT STA.947+2; RBL 50'. REFERENCE TTG8Q00MPV7P FOR ORIGINAL DISCREPANCY.<[01] BLENDED CORROSION PER SRM 51-10-02. REMOVED .040 OF MATERIAL. REMAINING THICKNES IS .110'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] VERIFIED BLENDED CORROSION PER SRM 51-10-02. REMOVED .040 OF MATERIAL. REMAINING THICKNES IS .110'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1;[03] INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-40-02. INSTALLED 4 EA CLICK-BOND ADHESIVE NUT PLATES TO REPLACEMENT INTERCOSTAL ON 8/18/23 @ 1330 PER SRM 51-40-10.;[04] INSPECTED THE WORK PERFORMED ON C/A #3; NO DEFECTS NOTED.
